# SDR 08FDEA02346

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED BOEING SB 757-54-0035, R2, PARA. 3, PART 3, STRUCTURE CHANGES FOR THE NR 2 STRUT, EXCEPT STEO Q, PANEL 5, PER FEDEX EA F-5450-108907, DATED 11 OCT 2007.  COMPLIED WITH FEDEX EA F-5450-108907A, DATED 28 MAY 2008 ON W/C T F-5450-108907A, WRI 54500172 AND BOEING SB 757-54-0035, PARA 3, PART 3, EXCEPT STEP Q, PANEL 5.  ALSO COMPLIED WITH FEDEX EA F-5450-110825, DATED 01/11/2007, WHICH IS A DEVIATION TO EA F-5450-108907A.  SCHEDULE EO F-5450-7-5006 WIC PARTS 3 AND 4, AT 9000 FC OR 54 MONTHS, WHICHEVER OCCURS FIRST.
